# SDR A6WA201441643

- Difficulty date: June 14, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 27,175 hours, 26,142 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH CARD 4DMI16447 REPAIR RT AILERON OTBD TE 601R-57-61-438A.  PERFORMED PERMANENT REPAIR ON RT AILERON IAW REO 601R-57-61-499 REV A.
